Infographic: Calcium Channel Blocker Overdose

Jan 24, 18
Infographic: Calcium Channel Blocker Overdose

Calcium channel blocker overdose can produce a deadly toxidrome that requires rapid recognition and intervention. Dr. Joshua C. Feblowitz, a PGY-3 EM resident at the Harvard-Affiliated Emergency Medicine Residency at Brigham and Women’s Hospital and Massachusetts General Hospital, created a high-yield infographic on the symptoms and management of  this important toxidrome!

 

Voting closes January 27 at 5 pm PST!
Review the other semifinalists and vote for your favorite: ALiEM-Essentials Visual Design Competition

Author information

Joshua C. Feblowitz, MD, MS

Joshua C. Feblowitz, MD, MS

PGY-3 Resident
Harvard-Affiliated Emergency Medicine Residency
Brigham and Women's Hospital
Massachusetts General Hospital

The post Infographic: Calcium Channel Blocker Overdose appeared first on ALiEM.

Leave a Comment

Like articles like this one?

Join our Email List and get the latest TCCC/TECC/TEMS news bulletins, articles, product releases, and more!

Free Delivery

On all orders over $99 within CONUS and to APO/FPO

Easy Returns

We're here to help! Satisfaction Guaranteed

Knowledgeable Staff

Ready to assist you at a moment's notice

Safe& Secure Checkout

World’s most advanced and secure website encryption.